Multipoint (in Time) Problem for One Class of Evolutionary Pseudodifferential Equations

  • V. V. Horodets’kyi
  • Ya. M. Drin

Abstract

We establish the well-posed solvability of a nonlocal multipoint (in time) problem for the evolution equations with pseudodifferential operators of infinite order.
Published
25.05.2014
How to Cite
Horodets’kyiV. V., and DrinY. M. “Multipoint (in Time) Problem for One Class of Evolutionary Pseudodifferential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 5, May 2014, pp. 619–633, http://umj.imath.kiev.ua/index.php/umj/article/view/2164.
Section
Research articles